Advertisement

Am I more likely to get infections while taking denosumab?

Yes, you may be more likely to get infections while you are taking denosumab. You should avoid being around people who are sick with colds or other infections. You should call your doctor right away if you get any of these symptoms of infection:

  •  fever
  • chills
  • sore throat
  • rash
  • red, painful skin
  • burning or pain when you urinate

Continue Learning about Muscoloskeletal Agent

What is teriflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Teriflunomide (Aubagio) is a disease-modifying drug for relapsing-remitting multiple sclerosis (MS)....
More Answers
What are the side effects of leflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include high blood pressure, dizziness, hair loss, respiratory tract infections, br...
More Answers
Could I be allergic to denosumab?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Some people are allergic to denosumab, a medicine used to treat thinning and weakening bones (known ...
More Answers
Can Botox affect my emotional reactions?
YouBeautyYouBeauty
Scientists believe that facial expressions may influence our emotions, meaning that those whose face...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.